# SDR IXXA20161130171

- Difficulty date: November 3, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 698
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE. SHEAR TIE CORRODED AT STRINGER 37R - 38R AND BS 698. INSTALLED A NEW SHEAR TIE IAW SRM 51-40-02 PARAGRAPH 4B.
